Get your Health question answered in 3 easy steps

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I stopped taking my birth control pills, what should I do ?

I stopped taking my birth control pills (YAZ) on august 15th 2009 which was the first day of my LMP. since then my fiancee and i have been trying to concieve and im not sure if anything is happening. one time when i had not started my new birth control pack immediately i continued with my period up until i took the first pill of the new pack. that did not happen this time. after the 3rd day of my cycle it stopped. I have taken numerous pregancy tests and they were all negative. its now september 1st, what should i do ?
Thu, 3 Sep 2009
Report Abuse
Question is related to
Drug/Medication
  Anonymous's Response
's  Response
Its better to go for a semen test for your husband and ultrsound for you. but usually after taking any OCPs its normal that pregnancy gets delayed. so not to worry
  User's Response
ramya madhav's  Response
Why hurry? wait for sometime for anxiety is the reason for delayed period.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

It s my first time using birth control pills and I got the set of pills (Lutera 28 day pill) about two months ago. The nurse told me to start the Sunday (which my period was supposed to come that Sunday or Monday). But for some reason my period hasn t come and it s been 9 weeks! (I m a virgin so I can t be pregnant). I finally got it today and I m not sure when to start it. Today is a tuesday, and I have finals this week I don t want to take the pill today because I don t know how my body will react. 1. So should I start this coming Sunday, or can i take it any time between today and and the day my period ends? 2. When I start my first pill, should I start with the hormone pill (white) or inactive (pink) pill? 3. I will be going on a week long family trip in the summer (July) so when should I take my pills to plan a missed period during that time according to the trip? 4. I would prefer my periods to come during the week like mon-friday. how should I know what day to take it? Please help. Thanks!

doctor1 MD

I ve been taking my birth control wrong for over a year I just found out. I have the 21 pill pack and I didn t know I was supposed to wait a week after finishing a pack so I would start a new pack right away. I m at the end of my pack now so should I stop taking them for a week then start again or will that mess everything up? What do you recommend?

doctor1 MD

I stopped taking my birth control about 2 weeks ago and now I m having headaches that don t seem to go away and some upset stomach symptoms. I rarely get headaches so I m wondering if this is from stopping the birth control. I ve also went off birth control before that was the monthly packs and had no problem but I switched to the seasonique bc and have only been on it for about 6 months and have had complications such as cramping while on it so I decided to give my body a break by going off of it and now I m wondering if that was a good idea..should I switch back to my old brand? Are these common symptoms when you go off birth control?

Recent questions on  Combined oral contraceptive pill

doctor1 MD

hi,



i have been experiencing neck pain, upper back pain, weight gain, spotting here and there, occasional heartburn. recently stoped taking my birth control pills as they were making me have my periods every other week. my periods have not been the same lately at all

doctor1 MD

I am 28 and on Orthotricycline, and was put on a high dosage because that's all my local clinic would offer. I've been taking it for over six months now, and I've been having trouble with becoming light headed. It doesn't happen everyday, but occurs at least once a week. I was on orthotricycline low last year, and had no problems, but have noticed since taking the higher dosage that my moods are almost unbearable the week before my period, and I have dizzy spells often throughout the month. I could understand it taking a couple months for my body to adjust, but this seems like the adjustment period would be over by now. I really think I need to quit taking it, but prefer the pill to other birth control options. Any advice?

doctor1 MD

Hi
I had unprotected sex on Saturday I went to health clinics in Tuesday and taken the morning after pill lovenelle my periods starts on the 26 of October Iam regular my concern is since the pill I have abdominal pain and urinatating alot also my feet get very warm and night and my hands at times

doctor1 MD

Im not sure if im pregnant or not. I had sex tuesday night with hubby and took a next choice pill friday night but started bleeding afternoonw with no cramps or pain like i usually do on friday but had a period for november already. Did the pill work

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why